# SDR RRXA991608

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, AFT LWR CARGO COMPT AT STA 1540 AND LONGERON 33 RIGHT, CRACKED AND CORRODED 2 FTY AFT OF BULKHEAD.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW SECTION IAW DC8 SRM 51-1-21 AND 53-2-2.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
